# SDR ASOA2015081213619

- Difficulty date: August 12, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 26,238 hours, 24,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL DOUBLER IS CORRODED BETWEEN FS 310-319.  UPON FURTHER INVESTIGATION, FOUND FLOOR SILL DOUBLER TO BE OUT OF LIMITS, REQUIRES REPLACEMENT. REMOVED FLOOR SILL DOUBLER IAW SRM 51-42-06.  RECEIVED NEW SERVICEABLE FLOOR SILL DOUBLER. LOCATED AND DRILLED NEW SERVICEABLE DOUBLER IAW SRM 51-40-11.  INSTALLED DOUBLER IAW SRM 51-42-06.
